# SDR AALA202209201607

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 24,445 hours, 11,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING SERVICE CHECK MAINTENANCE FOUND SEAT ROW 20 AND 21 EMERGENCY PATHWAY LIGHT'S INOPERATIVE. MAINTENANCE FOUND CANNON PLUG 7260VC5 AND WIRING DAMAGED. REPLACED CANNON PLUG 7260VC5 (AALA202209201607) AND REPAIRED WIRING (AALA202209204704) PER AWM 33-51-07 AND ESPM 20-44-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
